# SDR C77A20130929010

- Difficulty date: September 25, 2013
- Submitted: September 29, 2013
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 16,058 hours, 9,161 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 17039143003
- Condition: Worn
- Location: Lt Wing
- Part time: 16,058 hours, 9,161 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING AFT FLAP OTBD FLAP TRACK NR 6 IS WORN OUT OF LIMITS THICKNESS REDUCTION D=.040" REF SRM 57-53-03, TABLE 101,  R & R  FLAP TRACK IAW AMM 21-51-08.
